# SDR IXXA08SMN110S

- Difficulty date: March 14, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 700
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT AFT FITTING CRACKED AT STATION 700.000 LBL 22.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  PERFORMED INSPECTION NDT.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION NUMBER 2003-05, DRAWING DOUGLAS 3755222, DPS 4.707, DC8 SRM 51-1-8B, AND 51-3-1.
